PDA

View Full Version : In desperate need of lip answers!! Please!!



Sunshine101
07-12-2006, 11:54 AM
I am absolutely desperate. I started taking Sotret for cystic nodules on my face. (The left side of my face looks like cauliflower.) This med was added to the regime of the plaquenil, etc., etc. I was told that my lips might get dry. I start taking the Sotret two months ago and had minimal troubles with my lips...until yesterday a.m. OH MY GOD!! I woke up and they are huge, peeling and sooo sore that I would swear that they are on fire. I am packing Vaseline on them, but I can literally not eat...it hurts to open my mouth. I got an appointment with the Derm Doc on Friday but that seems a long ways away. The pharmacist recommended Aquaphor by Eucerin, which I did purchase, but doesn't seem to help. I never, ever go out in the sun..am out just long enough to get from the car to work. Has anybody had this happen?? Any suggestions?? I am so sore and would appreciate any thoughts. Thank you dear people! Sunshine101

Saysusie
07-14-2006, 12:24 PM
You should report this side effect to you doctor ASAP - it is one of the more serious side effects of Storet. You may need to reduce your medication or stop taking it, I am not sure. But, you should insist that something be done about this side effect.
Let us know how you are doing!

Peace and Blessings
Saysusie